# SDR DALA2016092606830

- Difficulty date: September 25, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N907DE
- Make and model: Doug MD-88
- Aircraft serial: 53416
- Aircraft time: 62,492 hours, 45,396 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK OF 0.5" ON STR 17LT XCW=12 AT LT CENTER TANK.  STRINGER 17LT WAS REPAIRED IAW ER/A 549299-14, REV ORIGINAL.  REPAIR APPROVAL IS LIMITED TO 24 MONTHS FROM THE FORM 8100-9 APPROVAL DATE: 16/SEP/16.
